About Me: Male, 28, Redding, CA, member since Jan 2010
I like to snowboard, play basketball and have great conversation with people. I enjoy going to church and learning about God. I have battled addiction since I was 16 and now wish to be free from it all.
Just a quick note to say hi! im decreaseing off methadone was on 80mgs now down to 29mgs im at a clinic since aug.2012 not that long 6months , any ways im decreasing 5mgs a week every tues. till omgs about 5 more weeks i will be done. im feeling crappy on and off,chills which ive had even before i decreased,heart palpatations, i do take high blood press meds bp is ok. i check it reg. i guess heart palp can be withdrawls? i sleep ok at night when i wake up im fine. i feel crappy after i take my dose , about 1 hour why? it makes no sence it will last all day than stops. at night im fine. till i dose next day.i hope i can take it down to omgs at 5mgs a week. i think so? ponco
Hey there. I have not been on in here in awhile either...I think that might mean that we are doing well. Yes I have 122 days, yeah! I found an NA meeting that I love and I got a sponser! how are you???
Thank you 4 info. That was my next step drug store 4 vitamins. I have multi vitamins and I used all withdrawal ease up . It did help. Just woke up and new it was the day on withddrawal ease, barely any beginning withdrawals even slept good. Just can't function at all when the lathergic episodes happen. Feels like I'am drained . It's so bad I wouldn't be able to function if I had a job. Collecting Unemployment right now. Thank god.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.